# SDR AALA20000391

- Difficulty date: March 2, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE SEAT PATH LIGHT AT SEAT 22H INOPERATIVE.  RESEATED CONNECTOR AT SEAT 22H.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
